# SDR P5CA9600409

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON UPPER LINK CHAFED AT 12:00 O'CLOCK POSITION.  REMOVED DAMAGE AND SHOT PEENED SURFACE, TREATED DEPTH .021 INCH WITHIN LIMITS PER BOEING SRM 54-40-01.
